# SDR USAA920080429

- Difficulty date: February 10, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - FUSELAGE SKIN INTERNAL DOUBLER CRACKED, BS 328, LBL 3.5 AT THE EQUIPMENT COOLING PORT.  REPAIRED FUSELAGE SKIN INTERNAL DOUBLER, BS 328, LBL 3.5 AT THE EQUIPMENT COOLING PORT IAW B737 SRM 53-30-01.
